Alert archive / New Mexico / Red Flag Warnings in 2018
Red Flag Warning 18, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Apr 30, 2018, 1:54 PM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at May 1, 2018, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2018, 1:54 PM MDT (19:54 UTC)
- In effect from
- May 1, 2018, 1:00 PM MDT
- Expired
- May 1, 2018, 8:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 7.9 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2901 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
086 WWUS84 KEPZ 301954 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 154 PM MDT Mon Apr 30 2018 ...CRITICAL FIRE CONDITIONS LIKELY MONDAY AND TUESDAY... .A strong spring storm system moving through the great basin, is generating gusty southwest winds area wide Monday afternoon and evening. This system is producing minimum relative humidities down to the single digits particularly below 7500 feet, high to very high fire danger and strong southwest winds. All these conditions will continue through mid week with critical fire conditions likely prevailing into Wednesday for most areas. NMZ111-112-TXZ055-056-010300- /O.UPG.KEPZ.FW.A.0016.180501T1900Z-180502T0200Z/ /O.NEW.KEPZ.FW.W.0018.180501T1900Z-180502T0200Z/ /O.NEW.KEPZ.FW.A.0017.180502T1900Z-180503T0100Z/ /O.CON.KEPZ.FW.W.0017.000000T0000Z-180501T0200Z/ NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 154 PM MDT Mon Apr 30 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT MONDAY EVENING FOR HIGH WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 055, 056, 110, AND 111, 112 AND 113... RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT TUESDAY FOR HIGH WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 055, 056, 110, 111, N112 AND 113... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR HIGH WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 055, 056, 111, AND 112... The National Weather Service in El Paso Tx/Santa Teresa has issued a Fire Weather Warning, which is in effect Monday night until 8 PM and from Tuesday afternoon through Tuesday evening. the previous Fire Weather Watch for Tuesday has been upgraded to a WARNING. * WIND...Southwest 25 to 35 mph with gusts to 45 mph or higher. * HUMIDITY...7 to 12 percent mainly below 7500 feet in elevation. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor building is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NMZ110-113-010300- /O.UPG.KEPZ.FW.A.0016.180501T1900Z-180502T0200Z/ /O.NEW.KEPZ.FW.W.0018.180501T1900Z-180502T0200Z/ /O.CON.KEPZ.FW.W.0017.000000T0000Z-180501T0200Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- 154 PM MDT Mon Apr 30 2018 The National Weather Service in El Paso Tx/Santa Teresa has issued a Fire Weather Watch, which is in effect from Wednesday afternoon through Wednesday evening FOR HIGH WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 055, 056, 111, AND 112... * WIND...Southwest 25 to 35 mph with gusts to 45 mph or higher. * HUMIDITY...7 to 12 percent mainly below 7500 feet in elevation. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor building is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ 20
4 follow-up statements
075 WWUS84 KEPZ 010237 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 837 PM MDT Mon Apr 30 2018 ...CRITICAL FIRE CONDITIONS LIKELY TUESDAY AND WEDNESDAY... .A strong spring storm system moving through the great basin, will generate another round of gusty southwest winds area wide Tuesday afternoon and early evening. This system is producing minimum relative humidities down to the single digits particularly below 7500 feet. Very low fuel moistures are in place and very high to extreme fire dangers are expected. These conditions will continue through mid week, with critical fire conditions expected Tuesday and likely prevailing into Wednesday for most areas. NMZ111-112-TXZ055-056-011400- /O.CON.KEPZ.FW.W.0018.180501T1900Z-180502T0200Z/ /O.CON.KEPZ.FW.A.0017.180502T1900Z-180503T0100Z/ NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 837 PM MDT Mon Apr 30 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT TUESDAY FOR HIGH WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 055, 056, 111, AND 112... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR HIGH WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 055, 056, 111, AND 112... The National Weather Service in El Paso Tx/Santa Teresa has issued a Fire Weather Warning, which is in effect Monday night until 8 PM and from Tuesday afternoon through Tuesday evening. the previous Fire Weather Watch for Tuesday has been upgraded to a WARNING. * WIND...Southwest 25 to 35 mph with gusts to 45 mph or higher. * HUMIDITY...7 to 12 percent mainly below 7500 feet in elevation. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor building is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NMZ110-113-011400- /O.CON.KEPZ.FW.W.0018.180501T1900Z-180502T0200Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- 837 PM MDT Mon Apr 30 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT TUESDAY FOR HIGH WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 110 AND 113... * WIND...Southwest 25 to 35 mph with gusts to 45 mph or higher. * HUMIDITY...7 to 12 percent mainly below 7500 feet in elevation. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor building is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ Tripoli
237 WWUS84 KEPZ 011252 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 652 AM MDT Tue May 1 2018 ...CRITICAL FIRE CONDITIONS LIKELY TODAY AND WEDNESDAY... .A strong spring storm system moving through the Great Basin, will generate another round of gusty southwest winds area wide this afternoon and early evening. This system will produce minimum relative humidities down to the single digits particularly below 7500 feet. Very low fuel moistures are in place and very high to extreme fire dangers are expected. These conditions will continue through mid week, with critical fire conditions expected into Wednesday for most areas. NMZ111-112-TXZ055-056-012100- /O.CON.KEPZ.FW.W.0018.180501T1900Z-180502T0200Z/ /O.CON.KEPZ.FW.A.0017.180502T1900Z-180503T0100Z/ NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 652 AM MDT Tue May 1 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR HIGH WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 055, 056, 111, AND 112... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR HIGH WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 055, 056, 111, AND 112... The National Weather Service in El Paso Tx/Santa Teresa has issued a Fire Weather Warning, which is in effect Monday night until 8 PM and from Tuesday afternoon through Tuesday evening. the previous Fire Weather Watch for Tuesday has been upgraded to a WARNING. * WIND...Southwest 20 to 30 mph with gusts to 40 mph or higher today and southwest at 25 to 35 mph with gusts over 45 mph Wednesday. * HUMIDITY...7 to 12 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor building is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NMZ110-113-012100- /O.CON.KEPZ.FW.W.0018.180501T1900Z-180502T0200Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- 652 AM MDT Tue May 1 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR HIGH WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 110 AND 113... * WIND...Southwest 25 to 35 mph with gusts to 45 mph or higher with the strongest winds occurring on Wednesday. * HUMIDITY...7 to 12 percent mainly below 7500 feet in elevation. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor building is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ 26
990 WWUS84 KEPZ 011959 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 159 PM MDT Tue May 1 2018 ...CRITICAL FIRE CONDITIONS THROUGH THIS AFTERNOON AND WEDNESDAY... .A strong spring storm system moving through the Great Basin, will generate another round of gusty southwest winds area wide this afternoon and early evening. This system will produce minimum relative humidities down to the single digits particularly below 7500 feet. Very low fuel moistures are in place and very high to extreme fire dangers are expected. These conditions will continue through mid week, with critical fire conditions expected into Wednesday for most areas. NMZ111-112-TXZ055-056-020400- /O.UPG.KEPZ.FW.A.0017.180502T1900Z-180503T0100Z/ /O.NEW.KEPZ.FW.W.0019.180502T1900Z-180503T0200Z/ /O.CON.KEPZ.FW.W.0018.000000T0000Z-180502T0200Z/ NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 159 PM MDT Tue May 1 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR HIGH WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 055, 056, 111, AND 112... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... The National Weather Service in El Paso Tx/Santa Teresa has issued a Red Flag Warning, which is in effect from 1 PM to 8 PM MDT Wednesday. The Fire Weather Watch is no longer in effect. * WIND...Southwest 20 to 30 mph with gusts to 40 mph or higher today and southwest at 25 to 35 mph with gusts over 45 mph Wednesday. * HUMIDITY...7 to 12 percent. * The highest risk on Wednesday is along and south of a line from Alamogordo to Lordsburg. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor building is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NMZ110-113-020200- /O.CON.KEPZ.FW.W.0018.000000T0000Z-180502T0200Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- 159 PM MDT Tue May 1 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR HIGH WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 110 AND 113... * WIND...Southwest 20 to 35 mph with gusts to 45 mph. * HUMIDITY...7 to 12 percent mainly below 7500 feet in elevation. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor building is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ 26
854 WWUS84 KEPZ 020146 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 746 PM MDT Tue May 1 2018 ...CRITICAL FIRE WEATHER CONDITIONS WILL RETURN WEDNESDAY AFTERNOON AND EARLY EVENING... .A strong spring storm system moving through the Great Basin, will generate another round of gusty southwest winds area wide Wednesday afternoon and early evening. This system will produce minimum relative humidities down below 15% particularly below 7500 feet. Very low fuel moistures are in place and very high to extreme fire dangers are expected. NMZ111-112-TXZ055-056-021415- /O.EXP.KEPZ.FW.W.0018.000000T0000Z-180502T0200Z/ /O.CON.KEPZ.FW.W.0019.180502T1900Z-180503T0200Z/ NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 746 PM MDT Tue May 1 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT WEDNESDAY FOR LOW HUMIDITIES AND HIGH WINDS FOR FIRE WEATHER ZONES 055, 056, 111, AND 112... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT TUESDAY EVENING FOR LOW HUMIDITIES AND HIGH WINDS FOR FIRE WEATHER ZONES 055, 056, 111, AND 112... * WIND...Southwest 20 to 30 mph with gusts to 40 mph or higher today and southwest at 25 to 35 mph with gusts over 45 mph Wednesday. * HUMIDITY...7 to 12 percent. * HIGHEST RISK on Wednesday is along and south of a line from Alamogordo to Lordsburg. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor building is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NMZ110-113-020300- /O.EXP.KEPZ.FW.W.0018.000000T0000Z-180502T0200Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- 746 PM MDT Tue May 1 2018 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR LOW HUMIDITIES AND HIGH WINDS FOR FIRE WEATHER ZONES 110 AND 113... RELATIVE HUMIDITIES ARE NOW ABOVE 15%. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 30, 3:47 AM MDT, 10 hours 7 minutes earlier.
Area forecast discussion, Apr 30, 3:47 AM MDT, 10 hours 7 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
347 AM MDT Mon Apr 30 2018
.SYNOPSIS...
A series of upper lows originating over the Pacific Ocean will
move across the Rockies north of New Mexico tonight and again
Wednesday night. This pattern will keep much of the Borderland
windy through Wednesday, with areas of blowing dust over the
desert areas. Temperatures will cool back to seasonal levels
through Wednesday. The flow aloft turns west Thursday into the
weekend with less clouds and temperatures climbing back well above
normal.
&&
.DISCUSSION...
Our windy pattern beginning today looks to remain on track as the
main longwave trough hangs on over the northern Rockies and Great
Basin. Original upper low over Idaho will continuing drifting east
through tonight, before lifting out of the trough well to the
northeast on Tuesday. This movement will tighten the mid level
winds and translate down to stronger h85 winds of 25-30 mph. Lee
cyclogenesis over eastern Colorado will help strengthen the
surface pressure gradient. Still looks like winds will remain just
below advisory criteria.
Longwave trough becomes more positively tilted with time as it
very slowly drifts east. Secondary low development takes place
over California tonight near the bottom of the trough. This low
then drifts to western Arizona Tuesday night as the entire trough
translate east. Lee cyclogenesis continues over eastern Colorado
Tuesday/Wednesday-bit further south than Monday-so winds may
increase slightly. Associated surface front does move in Tuesday
night for a slight chance of showers Gila Uplands. This front and
nearing of upper trough are expected to increase clouds, so
airmass mixing Tuesday afternoon may be reduced, helping keep
winds just below advisory criteria. Skies clear Wednesday with the
strongest winds aloft, so winds may tick up into advisory
category. Pacific origins of the trough and lows will help inch
temperatures each day back to near normal. Fire conditions,
critical to start, will only get worse each day.
Thursday into the weekend...models continue flopping around,
though latest GFS/ECMWF in close agreement (and fit more with the
La Nina pattern in its last throes). Longwave trough finally
ejects second upper low and trough broadens out in weakened state
as it moves over western New Mexico Thursday. Thus strong winds
finally leave the area. Trough passes east of the area by Saturday
with drier west flow moving in. The cut off low and return flow
from the Gulf of Mexico solutions of the past couple of days appear
to have been relegated to the dustbin. Temperatures to climb back
above normal, especially Sunday and Monday.
&&
.AVIATION...Valid 30/12Z-01/12Z
Dry west-southwest flow will continue on Monday. VFR conditions
expected with patchy 3-6 SM BLDU in the afternoon. Skies FEW-SCT100-
120 SCT200-250. Winds 25020G30KTS then 26010KT after 03Z. LGT oncl
MDT turbulence ovr/nr mtns esply E slopes aft 18Z.
.FIRE WEATHER...
Prolonged critical fire weather conditions are expected Monday
through Wednesday with strong afternoon winds and relative
humidities around 8-15%. Red Flags are up today, and will likely
be needed on Tuesday and Wednesday. 20-foot winds will be from the
southwest at 25-35 mph with afternoon gusts up to 40 mph over the
next three days. The upper trough will be closer on Wednesday
with slight rain chances for the Gila Region on Wednesday,
otherwise the area will remain dry. Lighter winds expected
Thursday into the weekend with continued dry conditions. A back
door cold front brings moisture back to the area by Friday,
turning winds to the east.
&&
.PRELIMINARY POINT TEMPS/POPS...
El Paso 87 64 84 61 / 0 0 0 0
Sierra Blanca 88 58 85 59 / 0 0 0 0
Las Cruces 85 55 81 54 / 0 0 0 0
Alamogordo 85 56 80 55 / 0 0 0 0
Cloudcroft 63 41 58 40 / 0 0 0 0
Truth or Consequences 83 56 79 54 / 0 0 0 0
Silver City 75 47 71 44 / 0 0 0 10
Deming 84 52 81 51 / 0 0 0 0
Lordsburg 83 50 79 48 / 0 0 0 0
West El Paso Metro 86 62 83 60 / 0 0 0 0
Dell City 88 58 85 55 / 0 0 0 0
Fort Hancock 90 62 88 62 / 0 0 0 0
Loma Linda 83 57 80 57 / 0 0 0 0
Fabens 89 61 86 59 / 0 0 0 0
Santa Teresa 86 58 83 57 / 0 0 0 0
White Sands HQ 85 59 81 58 / 0 0 0 0
Jornada Range 84 52 81 53 / 0 0 0 0
Hatch 86 53 82 53 / 0 0 0 0
Columbus 86 54 82 53 / 0 0 0 0
Orogrande 86 59 82 58 / 0 0 0 0
Mayhill 73 48 67 46 / 0 0 0 0
Mescalero 71 47 65 45 / 0 0 0 0
Timberon 70 45 65 44 / 0 0 0 0
Winston 76 42 70 41 / 0 0 0 0
Hillsboro 80 51 76 48 / 0 0 0 0
Spaceport 84 52 79 52 / 0 0 0 0
Lake Roberts 75 42 69 38 / 0 0 0 10
Hurley 77 47 74 44 / 0 0 0 0
Cliff 80 41 77 43 / 0 0 0 10
Mule Creek 77 43 74 43 / 0 0 0 30
Faywood 79 48 75 46 / 0 0 0 0
Animas 84 51 79 48 / 0 0 0 0
Hachita 84 51 80 48 / 0 0 0 0
Antelope Wells 84 50 79 47 / 0 0 0 0
Cloverdale 79 49 74 45 / 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Red Flag Warning from 1 PM this afternoon to 8 PM MDT this
evening for NMZ110>113.
Fire Weather Watch from Tuesday afternoon through Tuesday
evening for NMZ110>113.
TX...Red Flag Warning from 1 PM this afternoon to 8 PM MDT this
evening for TXZ055-056.
Fire Weather Watch from Tuesday afternoon through Tuesday
evening for TXZ055-056.
&&
Hefner/DennhardtHazardous weather outlook, Apr 30, 4:21 AM MDT, 9 hours 33 minutes before
Hazardous Weather Outlook National Weather Service El Paso Tx/Santa Teresa NM 421 AM MDT Mon Apr 30 2018 NMZ401-404>407-409>413-417-TXZ418>424-011200- Upper Gila River Valley-Southwest Desert/Lower Gila River Valley- Lowlands of the Bootheel-Uplands of the Bootheel- Southwest Desert/Mimbres Basin-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin-Otero Mesa- Western El Paso County-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- 421 AM MDT Mon Apr 30 2018 This Hazardous Weather Outlook is for portions of south central New Mexico, southwest New Mexico, and southwest Texas. .DAY ONE...Today and Tonight. Winds increasing to 20 to 30 mph this afternoon and early evening. Motorists may experience slight difficulty in vehicle handling. Patchy blowing dust also likely with local visibilities dropping to 5 miles or lower. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Windy again Tuesday and Wednesday with winds of 25 to 35 mph. Blowing dust may be more extensive and local visibilities may drop below 3 miles. No hazardous weather is expected the rest of the period. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NMZ402-403-408-414>416-011200- Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Eastern Black Range Foothills- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- 421 AM MDT Mon Apr 30 2018 This Hazardous Weather Outlook is for portions of south central New Mexico and southwest New Mexico. .DAY ONE...Today and Tonight. Winds increasing to 20 to 30 mph this afternoon and early evening. Motorists may experience slight difficulty in vehicle handling. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Windy again Tuesday and Wednesday with winds of 25 to 35 mph. No hazardous weather is expected the rest of the period. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Hefner
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 1:54 PM MDT | Fire Weather Watch | EPZ | Doña Ana, Grant, Hidalgo, Lincoln, Luna, Otero and 1 more | 24 hr |
Nearby
Red Flag Warnings in New Mexico, 2018Red Flag Warnings in Texas, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.